Linear Maps of Holomorphic Functions on Commutative Algebras
Generalized Function Theory on Finite Dimensional Linear Associative Algebras over the Field of Reals Has Produced Many Forms of Generalized Regularity. of Particular Interest Are the Forms of Regularity Known as S-Regularlty and F-Regularity. It is Well Known that Functions Regular in One Sense Need Not Be Regular in the Other. Here We Prove a Transformation Theorem Which Allows the Formation of F-Regular Functions from ․-Regular Functions. Furthermore, a Classification Theorem is Proved that Determines the Algebras for Which This Transformation Property Holds. © 1982 by Marcel Dekker, Inc.
R. W. Wilkerson, "Linear Maps of Holomorphic Functions on Commutative Algebras," Communications in Algebra, vol. 10, no. 2, pp. 121 - 134, Taylor and Francis Group; Taylor and Francis, Jan 1982.
The definitive version is available at https://doi.org/10.1080/00927878208822707
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Taylor and Francis Group; Taylor and Francis, All rights reserved.
01 Jan 1982